Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2010, Article ID 975039, 2 pages
http://dx.doi.org/10.1155/2010/975039
Case Report

An Unusual Case of Aplastic Anemia Caused by Temozolomide

1Department of Internal Medicine, Faculty of Medicine, University of Gaziantep, 27310 Gaziantep, Turkey
2Department of Medical Oncology, Faculty of Medicine, University of Gaziantep, 27310 Gaziantep, Turkey
3Department of Pathology, Faculty of Medicine, University of Gaziantep, 27310 Gaziantep, Turkey

Received 21 February 2010; Revised 6 June 2010; Accepted 11 October 2010

Academic Editor: Thomas R. Chauncey

Copyright © 2010 Gazi Comez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Stupp, M. Gander, S. Leyvraz, and E. Newlands, “Current and future developments in the use of temozolomide for the treatment of brain tumours,” Lancet Oncology, vol. 2, no. 9, pp. 552–560, 2001. View at Publisher · View at Google Scholar · View at PubMed
  2. R. Stupp, W. P. Mason, M. J. Van Den Bent et al., “Radiotherapy plus concomitant and adjuvant temozolomide for glioblastoma,” New England Journal of Medicine, vol. 352, no. 10, pp. 987–996, 2005. View at Publisher · View at Google Scholar · View at PubMed
  3. A. Birner, “Pharmacology of oral chemotherapy agents,” Clinical Journal of Oncology Nursing, vol. 7, no. 6, supplement, pp. 11–19, 2003. View at Google Scholar
  4. D. E. Gerber, S. A. Grossman, M. Zeltzman, M. A. Parisi, and L. Kleinberg, “The impact of thrombocytopenia from temozolomide and radiation in newly diagnosed adults with high-grade gliomas,” Neuro-Oncology, vol. 9, no. 1, pp. 47–52, 2007. View at Publisher · View at Google Scholar · View at PubMed
  5. N. S. Young, “Acquired aplastic anemia,” Annals of Internal Medicine, vol. 136, no. 7, pp. 534–546, 2002. View at Google Scholar
  6. J. Doyle, T. Mikkelsen, D. Croteau et al., “Fatal hematologic toxicity with prolonged continuous administration of temozolamide (TMZ) during radiation therapy (RT) in the treatment of newly-diagnosed glioblastoma multiforme (GBM): report of a Phase II trial,” Journal of Clinical Oncology, vol. 23, article 1546, 2005. View at Google Scholar
  7. J. L. Villano, C. A. Collins, E. E. Manasanch, C. Ramaprasad, and K. van Besien, “Aplastic anaemia in patient with glioblastoma multiforme treated with temozolomide,” Lancet Oncology, vol. 7, no. 5, pp. 436–438, 2006. View at Publisher · View at Google Scholar · View at PubMed